Hello respected doctor, I'm 34 years old weight 71 kg less physical active .I'm suffering from health related anxiety from 2 months. Near Every evening I feel lightheaded , fatigue & nervousness. Today I checked by Bp and it's showing 140/100. After 10min rest I checked again & it's show 130/90, then after 5 minutes I checked its 120/85. This same thing happened to me 2months ago when Bp goes to 160/90 & comes normal to 120/80 in 20 minutes of rest.. what to do ? If something happens to my body it's makes me feel negative..plz help what to do..
Recently feeling very guilty about some decisions and regretting very much. That's why having anxiety. Day time it is all good but at night it
hits hard. I like to cry or shout to myself.
What to do to overcome that?
And
Why do we feel this way?
Am having
Fluoxitine 20 mg morning
Sodium valporate 500 mg night
Vitamin b complex morning
Clozapine 100 mg night
Aripiprazole 10 mg night
Trihexiphenidyl 2 mg morning
Clonazepam 1 mg night
These tablets daily... I wanna abort my baby as am taking sodium valporate n all which ll affect my baby's development and all... But for medical abortion, it shows negative results in Google... My question is can't I abort my baby by medical abortion??? I mean by putting 'unwanted kit' tablet??
Please reply frens.. am waiting for your response.. my baby's growth is 5 weeks...
..
Currently I'm final year MBBS student from jharkhand , i suffered from anxiety and panic attacks cardiophobia , heart palpitations and very other symptoms , for this I repeatedly checked by cardiologist multiple number of times done all types of blood tests ,ECG , ECHO , all was normal , it's has been 4 years and currently I'm on medication which are provided by my professor these are paroxetine 12.5 mg and amisulpride 50 mg , I'm taking these medications from 6 months , my all symptoms are relieved now but whenever I'm trying to withdraw medicines gradually like taking half tablets for 5-10 days my all symptoms start to relapse , it very disturbed me , and on medications i continuously feel sleepy , it hamperedmy studies , what should I do plzz give suggestion , my professor advice me to continue medications
I take 550 lithium at 1 pm and 150 at 9pm. Can i take lithium levels test at 9am next day. Would the timing work as it is 12 hours from last dose